General position of points on a rational ruled surface

Original Paper
  • 28 Downloads

Abstract

In this note we introduce a definition of general position for distinct points on a rational ruled surface and we discuss some related properties having in mind very ampleness criteria for rank 2 vector bundles.

Keywords

Rank 2 vector bundles General position Very ampleness 

Mathematics Subject Classification

Primary 14J60 Secondary 14J26 

Notes

Acknowledgements

We wish to thank A. Lanteri for fruitful conversations about our application of Theorem 11.1.2 of Beltrametti and Sommese (1995).

References

  1. Alzati, A., Besana, G.M.: Criteria for very ampleness of rank two vector bundles over ruled surfaces. Can. J. Math. 62(6), 1201–1227 (2010)MathSciNetCrossRefMATHGoogle Scholar
  2. Alzati, A., Tortora, A.: Rank 2 vector bundle over \(\mathbb{P} ^{2}(\mathbb{C})\) whose sections have special properties. Rev. Mat. Complut. 28(3), 623–654 (2015)MathSciNetCrossRefMATHGoogle Scholar
  3. Bazzotti, L., Casanellas, M.: Separators of points on algebraic surfaces. J. Pure Appl. Algebra 207, 316–326 (2006)MathSciNetCrossRefMATHGoogle Scholar
  4. Beltrametti, M.C., Sommese, A.J.: The adjunction theory of complex projective varieties” de Gruyter Expositions in Mathematics 16. Walter de Gruyter & Co, Berlin (1995)CrossRefGoogle Scholar
  5. Besana, G.M., Biancofiore, A.: Degree eleven projective manifolds of dimension greater than or equal to three. Forum Math. 17(5), 711–733 (2005)MathSciNetCrossRefMATHGoogle Scholar
  6. Bese, E.: On the spannedness and very ampleness of certain line bundles on the blow-ups of \(\mathbb{P}_{\mathbb{C}}^{2}\) and \(\mathbb{F}_{r}\). Math. Ann. 262, 225–238 (1983)MathSciNetCrossRefMATHGoogle Scholar
  7. Friedman, R.: Algebraic surfaces and Holomorphic Vector Bundles. Universitexts, Springer, New York (1998)CrossRefMATHGoogle Scholar
  8. Fania, L., Flamini, F.: Hilbert schemes of some threefold scrolls over \(\mathbb{F}_{e}\). Adv. Geom. 16(4), 413–436 (2016)MathSciNetCrossRefMATHGoogle Scholar
  9. Fania, L., Livorni, E.L.: Degree nine manifolds of dimension greater than or equal to 3. Math. Nachr. 169, 117–134 (1994)MathSciNetCrossRefMATHGoogle Scholar
  10. Fania, L., Livorni, E.L.: Degree ten manifolds of dimension n greater than or equal to 3. Math. Nachr. 188, 79–108 (1997)MathSciNetCrossRefMATHGoogle Scholar
  11. Griffiths, P., Harris, J.: Principles of Algebraic Geometry. Wiley Interscience Publication, New York (1994)CrossRefMATHGoogle Scholar
  12. Ionescu, P.: Embedded projective varieties of small invariants. In: Proceedings of the Week of Algebraic Geometry, Bucharest 1982, Lecture Notes in Mathematics, vol. 1056, pp. 142–186. Springer, New York (1984)Google Scholar
  13. Ionescu, P.: Embedded projective varieties of small invariants III. In: Algebraic Geometry, L’Aquila 1988, Lecture Notes in Mathematics, vol. 1417, pp. 138–154. Springer, New York (1990)Google Scholar

Copyright information

© The Managing Editors 2017

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniv. di MilanoMilanItaly

Personalised recommendations